Couldn't find what you looking for?

TRY OUR SEARCH!

Hello..

I just finished my period on the 2nd february and had sex with my husband the next day (3/2) and took the Levonelle after morning pill 2 days after, my husband didn't cum inside me but we're afraid that pre cum could make me pregnant. Now, after 5 days taking the morning pill, I experiencing heavy spotting and still goes on until now (for 2 days already). I read articles telling that its normal to have spotting for 2-3 days but I'm worried this could also be the early stages of pregnancy. I'm wondering if there's anyone experiencing the same like me, Please help!! =(

Loading...

what happened did u end up getting your period because the same thing happened to me
Reply

Loading...

I think that the original poster is probably not going to come back so you'd be better off posting your own thread. If you are here though, OP, can you let us know how you're doing?? Thanks!
Reply

Loading...

your story is the exact same as mine all the details he didnt cum but i worried about precum and my period ia not due for another 3 weeks! im also getting bleeding a week after taking the same Levonelle pill as you and im now worrying is it pregnacy or just a side affect
Reply

Loading...